# SDR SWAA012291

- Difficulty date: August 13, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 6,649 hours, 4,068 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 183A8100
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LH ELEVATOR TAB DELAMINATED AT STA 74-94, TRAILING EDGE UPPER SKIN.                          REPAIRED TAB PER SWA RA.
